# SDR EW7A379W

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512VB
- Make and model: Gulstm G1159B
- Aircraft serial: 189
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 159SCE10011
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 7,512 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A, H

## Discrepancy

PILOT NOTICED INTERIM WINDOW HEATING WIRES GLOWING AND OVERHEATING.  APPROXIMATELY 10 SECONDS AFTER TURNING HEAT OFF, THE OUTER GLASS PANE CRACKED FROM SHOCK COOLING.
